<br/> A local Hopf bifurcation theorem for a certain class of implicit differential equations. Kaczynski, T. & Krawcewicz, W. Canad. Math. Bull., 36(2):183–189, 1993. Journal link.
doi  bibtex   
@article {MR1222533,
    AUTHOR = {Kaczynski, Tomasz and Krawcewicz, Wies{\l}aw},
     TITLE = {<br/> A local {H}opf bifurcation theorem for a certain class of
              implicit differential equations},
   JOURNAL = {Canad. Math. Bull.},
  FJOURNAL = {Canadian Mathematical Bulletin. Bulletin Canadien de
              Math\'ematiques},
    VOLUME = {36},
      YEAR = {1993},
    NUMBER = {2},
     PAGES = {183--189},
      ISSN = {0008-4395},
     CODEN = {CMBUA3},
   MRCLASS = {34C23 (34A09 47H11 47H15 47N20 58E07)},
  MRNUMBER = {1222533 (94b:34054)},
MRREVIEWER = {Patrick J. Rabier},
       DOI = {10.4153/CMB-1993-027-0},
bibbase_note = {<a href="http://dx.doi.org/10.4153/CMB-1993-027-0" target="_blank">
<span style="color: green">Journal link</span></A>.},


}
Downloads: 0